Rash from 1-test / 4-ad transdermal? - AnabolicMinds.com

Rash from 1-test / 4-ad transdermal?

  1. New Member
    blown_stang's Avatar
    Join Date
    Mar 2004
    Age
    36
    Posts
    44
    Rep Power
    151

    Reputation

    Question Rash from 1-test / 4-ad transdermal?


    I've been on 1-test and 4-ad for three weeks now. Middle of the 3rd week I started developing a rash. Looks like and feels like poison ivy. It's around the application spots, although not exactly on the main sites. It's bad on the back of my knees (I apply the back of my upper legs), inside of elbows (I apply on the biceps mainly), it's a little on my ankles and some on my sides (also application sites).

    I'm assuming it's from the transdermal, although one of my main application sites (glutes) so no sign on this rash.

    Should I just stop the 1-test, 4-ad, both, or just tough it out for the next week to complete my 4-wk cycle?

  2. Elite Member
    Matthew D's Avatar
    Join Date
    Oct 2002
    Posts
    5,014
    Rep Power
    0

    Reputation

    I personally would stop.. and by the way this has been a problem for some people using 1-T
  3. New Member
    blown_stang's Avatar
    Join Date
    Mar 2004
    Age
    36
    Posts
    44
    Rep Power
    151

    Reputation

    Maybe I'll just discontinue the 1-T and leave the 4-AD since I only have 5 more days left in my 4-wk cycle.
    •   
       

  4. Senior Member
    Longdog's Avatar
    Join Date
    Jun 2003
    Posts
    1,261
    Rep Power
    768

    Reputation

    I get rashes from topical 1-test, but not from any other PH. Actually, I only get it when applied to my chest. I'm fine anywhere else. If you can find spots that don't break out, stick to those. Otherwise just stick to other PHs.
  5. Senior Member
    MarcusG's Avatar
    Join Date
    Feb 2003
    Posts
    1,223
    Rep Power
    752

    Reputation

    I got bad rashes from 1-test transdermals. And it does happen on other 1-t like compounds like 1-ad as well.
  6. New Member
    mark's Avatar
    Join Date
    Oct 2003
    Posts
    79
    Rep Power
    172

    Reputation

    Claritin (OTC) took care of it for me.

    M
  7. Advanced Member
    candle25's Avatar
    Stats
    6'1"  182 lbs.
    Join Date
    Nov 2003
    Age
    38
    Posts
    626
    Rep Power
    446

    Reputation

    I got small rashes when I used a 1T/4AD trans. I brewed my own and I'm sure it was due to the DMSO content. I'll brew at 8% next time.
  8. PC1
    Guest
    PC1's Avatar

    I've experienced similar skin discomfort in certain areas that are more sensitive than others. Once your transdermal dries, try mixing up some aloe and a moisturizing creme like Neutragena or Eucerin and apply it to the area. You should get some relief, plus enjoy some extra absorption of residue PH ordinarily left on your skin.

    Good luck.
  9. Board Supporter
    Polish_Oak's Avatar
    Join Date
    Jan 2004
    Age
    36
    Posts
    201
    Rep Power
    230

    Reputation

    i used M1T with 4 AD+ and i had iching red dots all over my chest and shoulders ....nothin visible but iching like hell ........i just lived throu it after i went off cycle it stopped a week later .....im doing the same cycle again ...well c what happens
  •   

      
     

Similar Forum Threads

  1. SUPERDROL VS. 1-TEST, 4-AD TRANSDERMAL
    By PIOTREK in forum Anabolics
    Replies: 16
    Last Post: 05-08-2005, 02:14 PM
  2. Results from my 6-week 1-test 4-ad M4Ohn cycle
    By Zip91 in forum Cycle Info
    Replies: 6
    Last Post: 11-27-2004, 05:54 AM
  3. 1-test, 4-ad transdermal lotion
    By JasonL in forum Anabolics
    Replies: 11
    Last Post: 06-13-2004, 12:12 PM
  4. 1-test/4-ad clearance times
    By dahulkster456 in forum Anabolics
    Replies: 0
    Last Post: 01-13-2003, 01:04 AM
  5. Cutting and 1-test/4-AD
    By dodgeee-O in forum Anabolics
    Replies: 13
    Last Post: 11-06-2002, 10:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in